# SDR UALA2010121304539

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 36,539 hours, 4,464 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 285W00115
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSCP WILL NOT ACCEPT CONFIGURATION DATA BASE LOAD.  CSCP FAULTS RESULTS DATABASE NUMBER INVALID. MAINTENANCE MESG 23-02819. RELOADED CSCP OPS SOFTWARE AND LOADED CONFIG DATABASE. NO FAULTS ON COMPLETION. OPS CHECK NORMAL.
